# SDR DALA2022031701786

- Difficulty date: March 14, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 94,705 hours, 43,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DTE, ER/A 591128-14AD REV. A; FUSELAGE / MAIN FRAME / FRAMES / STA. 1300, S-23R TO S- 27R / EXISTING REPAIR / AMOC 22-114. CORRECTIVE ACTION: REF ERA 591128-14AD REV A. (2156891)
